# SDR 97ZZZX5073

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Failed
- Location: M/R Transmission
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER UNIT CAUSES OIL PRESSURE GAUGE NEEDLE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
